# SDR GAIA9911

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 6517348107A
- Condition: Cracked
- Location: Nr 10 Spoiler
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM CLT-TOL - DURING CRUISE AT FL280 BETWEEN MACH .74 TO .80, THE AIRCRAFT EXIBITED A MODERATE VIBRATION.  (CONTROL WHEEL CENTERED AND SPEED BRAKE HANDLE IN FORWARD DETENT).  MOVING SPEED HANDLE BACK APPROXIMATELY 2 INCHES WOULD MAKE THE VIBRATION GO AWAY.  RETURNING THE HANDLE TO THE FORWARD POSITION WOULD ALLOW THE MODERATE VIBRATION TO RETURN. THE AIRCRAFT LANDED IN TOL WITHOUT FURTHER DIFFICULTY.  FOUND NR 10 SPOILER PANEL CRACKED AT THE ACTUATOR HINGE.  REMOVED AND REPLACED NR 10 SPOILER PANEL IAW B727 MM 27-61-01.  OPERATIONAL CHECK NORMAL ON GROUND.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
